# SDR AALA202302109145

- Difficulty date: February 10, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 49,482 hours, 24,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK THE EMERGENCY LIGHTING SYSTEM TEST FAILED. MAINTENANCE FOUND THE R4 DOOR SLIDE ELECTRICAL HARNESS QUICK RELEASE CONNECTOR DISCONNECTED AND RE-CONNECTED IT PER AMM 25-62-44. A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WAS ACCOMPLISHED.
